View Full Version : Wellbutrin to Vyvanse


Kelygoodlad
08-02-17, 07:03 PM
Hi

I need help! I was on 150mg Wellbutrin for mild depression, quit it about 2 weeks ago, and started 10mg Vyvanse about a week ago for ADD.

For the first week off Wellbutrin I didn't really feel different but then I started feeling quite moody, irritable and tired. I am guessing this means the Wellbutrin was helping me and being off it is what's causing this?

I can't even tell yet if Vyvanse is doing anything good because I am so tired and grouchy.

Can anyone confirm - or the opposite - tell me they have. I clue what I'm talking about? I need to know what is going on.

sarahsweets
08-03-17, 04:00 AM
Did you just stop the wellbutrin cold turkey?

Arei
08-11-17, 10:18 PM
Wellbutrin is an upper. It lifts up your mood and energy. So it's possible (especially if you didn't taper) that quitting is having a rebound effect on you.